Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am 20 years old and i have dark patches around mouth,tried homeopathy but not satisfied with the treatment

hi i am 20 years old and i have dark patches around the mouth, mostly on either side of mouth since 3 years.. i tried homeopathy but it did not work. the patches become darker when i go out in sun. please help me to get rid of these patches
Tue, 17 May 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication ,  
Treatment/Therapy
  User's Response
's  Response
Hi,
welcome to the health care magic forum,dark pathes you are mentioning may be due to some skin allergy or hyperpigmentation,homeopathy definately have better results in skin department .
do send me photos of the effected areas and some profile details ,i am sure you will be beneffitted .
dr.sayedirfan@gmail.com
Dermatologist Dr. Gaurav Patel's  Response
hi
u have perioral dermatitis.
u need to consult dermatologist
avoid direct sun light exposure
never apply steroid cream over that area.
apply metronidazole or ketoconazole cream over it twice a day.
take care during eating and brushing ,not to spill over mouth.
I find this answer helpful
  User's Response
krti's  Response
dr.sayed irfan


i have sent the photos of the effected area. kindly review them and suggest a remedy for my problem
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi Doctor, My daughter 20 months old suffers microcephaly with head circumference 42 cm. she has global development delay e.g. cant stand unsupported, fine motor delay, cant talk. she has sever feeding problem and still on bottle milk only. her vision and hearing is ok with good eye contact. is there any help in homeopathy?

doctor1 MD

I am 32 year old always suffering from cold doesnt metter that it is a summer or winter or rainy seasion . some headache and acidity also a problem.can u suggest me some homeopathy medicine for this deseases

doctor1 MD

i am suffearing from Adenomyosis and having back pain and mentural bleeding since one month, i am having six children, now i am 44 years old let me know is there is a treatement in homeopathy? if it is so please give me a treatement or name of the medicine

Recent questions on  Acneiform eruptions

doctor1 MD

I was on Yasmin birth control for about 16 years and decided to stop taking it a couple of months ago. This is actually the third time I've stopped over the years because each time I do, I get a bumpy rash behind my ears, on the side of my neck, and on my forehead. It doesn't appear as normal acne does and progressively gets worse and itches. Why would this be happening each time I stop?

doctor1 MD

Hi, I have been using otocomb ointment on some acne sores on my face now for about 4 years. It ususally clears them up in a couple of days and I just use this every 2nd night on the spots only. But I think it is causing some pigmentation problems on my face now. Could this be the cause of it? Thanks

doctor1 MD

I used to get red rashes on the face when I consulted a dermatologist she proscribed hhzole .. everything went away but when I discontinued to use, they reappear.. So I continued to use it for almost 2 years after which I realised it was wrong so I stopped. Its been over a year now. Now I m starting to get those reaches again with big acne. I m worried my skin is getting worse . please help

doctor1 MD

Hi there, I started taking birth control May 2012 and I stopped taking in November 2013. In March 2013 I noticed a lump above my right breast. In July 2013 I had it removed for precautionary measures. I decided in November 2013 that I would stop taking it. This year, starting in February till now, I have had many issues with acne/cystic acne around my mouth/jawline. I am debating to go back on the pill to help with this acne, however, I do not want to get another lump (in case that was what caused the first one). Please advise.

doctor1 MD

My face has broke out looks a little like pimples . My scalpe is very dry and itches.

doctor1 MD

What does Anthralin do for Alopecia Barbae. I have Barbae on 3spots each 1 X 0.5 inch. happened all within 2 months. I tried Kenalog, and topical steroid cream, not much difference i see. it s been only 1 injection and 1 month of topical steroid...

doctor1 MD

I use olay total effects cleanser, day cream and night cream regularly. Very often painfull red bumps and itching are developing on my face. Please suggest a solution. I am presently 36 years old.